On positive solutions of nonlinear elliptic equations involving concave and critical nonlinearities

Tom 151 / 2002

J. Chabrowski, P. Drábek Studia Mathematica 151 (2002), 67-85 MSC: 35J20, 35J60, 35J70. DOI: 10.4064/sm151-1-5

Streszczenie

We study the existence of nonnegative solutions of elliptic equations involving concave and critical Sobolev nonlinearities. Applying various variational principles we obtain the existence of at least two nonnegative solutions.

Autorzy

  • J. ChabrowskiDepartment of Mathematics
    The University of Queensland
    St. Lucia 4072, Qld, Australia
    e-mail
  • P. DrábekCentre of Applied Mathematics
    University of West Bohemia
    Univerzitni 22, 30614 Plzen, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek